# SDR FDEA2020030530481

- Difficulty date: March 3, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Part number: 113N18315
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP SUPPORT BRACKET HAS CRACKED RUB STRIP AT AFT TRUNNION   FAIRING REMOVED ABD REPLACED RUB STRIP AT R/W I/B FLAP SUPPORT AT AFT TRUNNION FAIRING   IAW BAC DWG 113N1831 REV-SRM 51-40-02
